IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Distribution and migration of skates of family Rajidae in the far-eastern seas of Russia
Dolganov, V.N. (1998). Distribution and migration of skates of family Rajidae in the far-eastern seas of Russia. : 433-437

Also published as
  • Dolganov, V.N. (1998). Distribution and migration of skates of family Rajidae in the far-eastern seas of Russia, in: Shuntov, V.P. (Ed.) Biology and ecosystem interrelationships of commercial hydrobionts in the Russian Far-Eastern seas, 2. ??????? ???????? ?????? ????? = Izvestija TINRO, 124(2): pp. 433-437, more

Available in Author 

Keyword
    Marine

Author  Top 
  • Dolganov, V.N.

All data in IMIS is subject to the VLIZ privacy policy Top | Author